# SDR DALA2024061005976

- Difficulty date: June 6, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 74,164 hours, 9,660 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3318 EMRGENCY EXIT LIGHTS ON AT 1LHR AND CREW REST FACILITY. CORRECTIVE ACTION: RESET CIDS. OPS CHECK GOOD. (5584475)
